Maximum entropy for periodically correlated processes from nonconsecutive autocovariance coefficients
Georgi N. Boshnakov and
Sophie Lambert‐Lacroix
Journal of Time Series Analysis, 2009, vol. 30, issue 5, 467-486
Abstract:
Abstract. We consider the maximum entropy extension of a partially specified autocovariance sequence of a periodically correlated process. The sequence may be specified on a non‐contiguous set. We give a method which solves the problem completely – it gives the positive definite solution when it exists and reports that it does not exist otherwise. The method is numerically reliable even when the solution is ‘almost’ semidefinite. It also works when only positive semidefinite extension(s) exist.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00619.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:5:p:467-486
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().